中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Quantum-statistical entropy of six-dimensional spherically symmetric black holes
作者: Shen, YG ;  Gao, CJ
刊名: GENERAL RELATIVITY AND GRAVITATION
出版日期: 2002
卷号: 34, 期号:7, 页码:1035-1046
关键词: FERMIONIC ENTROPY ;  SPACE-TIME ;  GEOMETRIC ENTROPY ;  SCALAR FIELDS ;  THERMODYNAMICS ;  MECHANICS ;  GRAVITY ;  AREA ;  RENORMALIZATION ;  SCHWARZSCHILD
学科分类: Physics
通讯作者: Shen, YG , Chinese Acad Sci, Shanghai Astron Observ, Shanghai 200030, Peoples R China.
部门归属: Chinese Acad Sci, Shanghai Astron Observ, Shanghai 200030, Peoples R China; Natl Astron Observ, Beijing 100012, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: Using the membrane model which is based on the brick-wall model, we calculated the free energy and entropy of six-dimensional spherically black holes. The result shows that both the entropy of Boson field (spin s = 0) and that of Fermion field (spin s = 1/2) are exactly proportional to the event horizon area. This is just the same as in the four dimensional case. Furthermore, the entropies of Bosons and Fermions have similar form. There is only a different coefficient between them.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000176932800001
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13485
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Quantum-statistical entropy of six-dimensional spherically symmetric black holes.pdf(56KB)----开放获取View Download

Recommended Citation:
Shen, YG,Gao, CJ. Quantum-statistical entropy of six-dimensional spherically symmetric black holes[J]. GENERAL RELATIVITY AND GRAVITATION,2002,34(7):1035-1046.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Shen, YG]'s Articles
 [Gao, CJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Shen, YG]‘s Articles
 [Gao, CJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Quantum-statistical entropy of six-dimensional spherically symmetric black holes.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace